# SDR SWIA202156995

- Difficulty date: February 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*280.00 LEFT FLOOR POST HAS A DRILL START AT THE TOP END FORWARD SIDE. (MARKED)   (C-CHECK) RO 3/24/2021    REMOVED AND INSTALLED NEW LH FLOOR POST AT FS 280 LBL 9  REF CRJ 200 SRM 51-42-06 AND DRAWING# 600-34017 REV AA, AND MHIRJ REO 601R-53-11-3674 REV --, DATED 2021-03-11.  COMPLIED WITH 51-900-1003-SKY
